You need JavaScript to view this

Continuum limit of field theories regularized on a random lattice

Abstract

The continuum limit and scaling properties of an asymptotically free field theory regularized on a random lattice are compared with those on a regular square lattice. We work on random lattices parametrized by a degree of ``randomness`` {kappa}. We show that the continuum limit exists and different {kappa} are related by a finite renormalization. ((orig.)).
Authors:
Alles, B; [1]  Beccaria, M; [1]  Del Debbio, L; [1]  Del Real, R [2] 
  1. Pisa Univ. (Italy). Dipartimento di Fisica and INFN
  2. Departamento de Fisica Teorica y del Cosmos, Facultad de Ciencias, Universidad de Granada, 18071-Granada (Spain)
Publication Date:
Apr 01, 1995
Product Type:
Journal Article
Report Number:
CONF-9409269-
Reference Number:
SCA: 662110; PA: AIX-26:064370; EDB-95:132434; SN: 95001458385
Resource Relation:
Journal Name: Nuclear Physics B, Proceedings Supplements; Journal Volume: 42; Conference: Lattice `94, Bielefeld (Germany), 25 Sep - 1 Oct 1994; Other Information: PBD: Apr 1995
Subject:
66 PHYSICS; LATTICE FIELD THEORY; ASYMPTOTIC SOLUTIONS; RENORMALIZATION; SIGMA MODEL; ACTION INTEGRAL; MAGNETIC SUSCEPTIBILITY; O GROUPS; RANDOMNESS; REST MASS; SCALING LAWS
OSTI ID:
101077
Country of Origin:
Netherlands
Language:
English
Other Identifying Numbers:
Journal ID: NPBSE7; ISSN 0920-5632; TRN: NL95FF414064370
Submitting Site:
NLN
Size:
pp. 737-739
Announcement Date:
Oct 05, 1995

Citation Formats

Alles, B, Beccaria, M, Del Debbio, L, and Del Real, R. Continuum limit of field theories regularized on a random lattice. Netherlands: N. p., 1995. Web. doi:10.1016/0920-5632(95)00366-H.
Alles, B, Beccaria, M, Del Debbio, L, & Del Real, R. Continuum limit of field theories regularized on a random lattice. Netherlands. doi:10.1016/0920-5632(95)00366-H.
Alles, B, Beccaria, M, Del Debbio, L, and Del Real, R. 1995. "Continuum limit of field theories regularized on a random lattice." Netherlands. doi:10.1016/0920-5632(95)00366-H. https://www.osti.gov/servlets/purl/10.1016/0920-5632(95)00366-H.
@misc{etde_101077,
title = {Continuum limit of field theories regularized on a random lattice}
author = {Alles, B, Beccaria, M, Del Debbio, L, and Del Real, R}
abstractNote = {The continuum limit and scaling properties of an asymptotically free field theory regularized on a random lattice are compared with those on a regular square lattice. We work on random lattices parametrized by a degree of ``randomness`` {kappa}. We show that the continuum limit exists and different {kappa} are related by a finite renormalization. ((orig.)).}
doi = {10.1016/0920-5632(95)00366-H}
journal = {Nuclear Physics B, Proceedings Supplements}
volume = {42}
journal type = {AC}
place = {Netherlands}
year = {1995}
month = {Apr}
}